U-Cohomology formula for unitarizable modules over general linear superalgebras

Ngau Lam, R. B. Zhang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The u-cohomology groups with coefficients in infinite-dimensional irreducible unitarizable highest weight modules are introduced for the general linear superalgebra. The corresponding cohomology groups associated with a large class of infinite-dimensional irreducible unitarizable representations known as the oscillator representations are computed explicitly. Results lead to a more detailed understanding of the character formula for such modules derived in an earlier publication using other methods.

Original languageEnglish
Pages (from-to)50-70
Number of pages21
JournalJournal of Algebra
Issue number1
Publication statusPublished - 2011 Feb 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'U-Cohomology formula for unitarizable modules over general linear superalgebras'. Together they form a unique fingerprint.

Cite this